# SDR DALA2023052504162

- Difficulty date: May 23, 2023
- Submitted: May 25, 2023
- Operation: Air carrier
- Aircraft: N6710E
- Make and model: Boeing 757232
- Aircraft serial: 30482
- Aircraft time: 73,801 hours, 27,952 cycles
- System (JASC): 5700 · Wing Structure
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6710 A.D, A.A.: LOOSE FASTENERS NO. 12 BY CRACKED PAINT ALL THE WAY AROUND THE FASTENER HEAD AT RH WING UPPER SKIN DRAG FITTING. (IN REF AMDS. CORRECTIVE ACTION: SUMMARY OF NRC:00172 FASTENER NO. 12 BY CRACKED PAINT ALL THE WAY AROUND THE FASTENER HEAD AT RH WING UPPER SKIN DRAG FITTING WAS REPLACED PER ERA 608884-14AD REV ORIGINAL SECCION I. (2781157)
